Determination of the switching times of an extremal control in a nonlinear time-optimality problem
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1988-1993
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a17,
author = {E. N. Khailov},
title = {Determination of the switching times of an extremal control in a nonlinear time-optimality problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1988--1993},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a17/}
}
TY - JOUR AU - E. N. Khailov TI - Determination of the switching times of an extremal control in a nonlinear time-optimality problem JO - Differencialʹnye uravneniâ PY - 1992 SP - 1988 EP - 1993 VL - 28 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_11_a17/ LA - ru ID - DE_1992_28_11_a17 ER -
E. N. Khailov. Determination of the switching times of an extremal control in a nonlinear time-optimality problem. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1988-1993. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a17/